# SDR COM11779

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922FS2A6NZ735
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL COULD NOT BE SELECTED TO UP UNTIL OVERRIDE RELEASE WAS USED.  REPLACED THE LEFT MLG WEIGHT ON WHEELS PROXIMITY SENSOR.
